应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2017, Vol. 33 Issue (3): 799-808    DOI: 10.1007/s10255-016-0500-1
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
The Local Bifurcation and Stability of Nontrivial Steady States of a Logistic Type of Chemotaxis
Chen-qing CAI1, Qian XU2, Xiao-lin LIU1
1 School of Sciences, Zhejiang A & F University, Hangzhou 311300, China;
2 Department of Basic Courses, Beingjing Union University, Beijing 100101, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9